# SDR CA141120020

- Difficulty date: October 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) UPON TAXI OUT THE F/A SAW AND SMELLED SMOKE IN THE CABIN.  AS THEY WERE DISCUSSING THE SMOKE APPEARED TO DISSAPATE.  CREW ELECTED TO RETURN TO GATE.  WE THEN DID A EMERGENCY DEPLANE CHECK.  RIGHT BEFORE SHUTDOWN, WE RECEIVED A RT PACK AUTO FAIL CAUTION.  THE SMOKE SMELLED ELECTRIC.
